Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014 (2014), Article ID 501280, 5 pages
http://dx.doi.org/10.1155/2014/501280
Research Article

Error Estimates for Solutions of the Semilinear Parabolic Equation in Whole Space

1School of Mathematics and Statistics, Hubei University of Science and Technology, Xianning 437100, China
2School of Mathematics and Statistics, Central China Normal University, Wuhan 430079, China

Received 1 June 2014; Accepted 28 June 2014; Published 8 July 2014

Academic Editor: Caidi Zhao

Copyright © 2014 Xiaomei Hu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

This paper is focused on the error estimates for solutions of the three-dimensional semilinear parabolic equation with initial data . Employing the energy methods and Fourier analysis technique, it is proved that the error between the solution of the semilinear parabolic equation and that of linear heat equation has the behavior as .